# SDR CA150908009

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,338 hours
- Engine: Pwc PT6C67C
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Clamp
- Part number: NAS192208753H
- Condition: Departed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR SWASHPLATE BOOT WAS REPLACED WITH A SPLIT BOOT IAW AMP 39-A-62-31-04-00A-720B-A SWASHPLATE BOOT, SPLITTED.  INSTALL PROCEDURES. THE UPPER AND LOWER BOOT CLAMPS WERE RE-USED DURING THE INSTALLATION PROCESS.   DURING A DAILY INSPECTION THE FOLLOWING MORNING IT WAS NOTED THAT THE LOWER SWASHPLATE BOOT CLAMP WAS MISSING AND THE NEW BOOT WAS TORN.  ROTOR, FLIGHT, TIME AFTER THE NEW BOOT INSTALL WAS 3.2 HRS.  THE FOLLOWING MAINTENANCE ACTIONS WERE CARRIED OUT: M/R HEAD ,ROTATING CONTROLS, UPPER DECK AREA, TAIL ROTOR, HORIZONTAL STABILIZER AND VERTICAL FIN INSPECTED FOR DAMAGE, NONE FOUND.  LOWER CLAMP WAS NOT LOCATED.  NEW ROTATING SWASHPLATE SPLIT BOOT, LOWER AND UPPER CLAMPS INSTALLED IAW AMP 39-A-62-31-04-00A-720B-A.  THIS IS THE SECOND OCCURRENCE IN OUR AW-139 FLEET IN 3 YEARS.  THE FIRST INCIDENT CAUSING EXTENSIVE AND EXPENSIVE DAMAGE TO THE ROTATING FLIGHT CONTROLS.  THE AMP  AMM, DOES NOT SPECIFICALLY STATE TO REPLACE THE CLAMPS WITH NEW, NOR DOES IT INDICATE THE TORQUE VALUE FOR THE HOSE CLAMPS.  IT HAS BEEN REPORTED FROM THE FRONT LINE STAFF THAT OFTEN TIMES WHEN TRYING TO TORQUE THE CLAMPS TO THE VALUE INDICATED ON THE CLAMP IT WILL JUMP TEETH.  AS RESULT OF THIS SECOND INCIDENT A TECHNICAL OPERATIONS DIRECTIVE WAS ISSUED IAW OUR APPROVED MPM WITH THE FOLLOWING CONTENT: DURING THE SWASHPLATE BOOT REMOVAL OR REPLACEMENT, THE LOWER CLAMP PN NAS1922-0875-3H, QTY 2, AND UPPER CLAMP PN NAS1922-0525-3H, QTY 2 ARE TO BE DESTROYED AND NEW CLAMPS ARE TO BE USED DURING THE INSTALLATION PROCESS.
